# SDR DXTA2011070504645

- Difficulty date: July 4, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N668QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605268
- Aircraft time: 7,849 hours, 6,279 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON LANDING, NOTICED THAT THE LT BRAKE PEDAL REQUIRED VERY LITTLE MOVEMENT BEFORE IT WOULD GRAB, THE RT BREAK PEDAL REQUIRED A NORMAL AMOUNT OF MOVEMENT.  THIS WAS ON BOTH LT AND RT SIDES AND BOTH HIGH SPEED AND LOW SPEED.  TAXIED ACFT AND CONFIRMED SQ LT BRAKE ARE SENSITIVE TO PRESSURE THAN RT SIDE CAUSING QUICK PULL TO LT.  NO EVIDENCE OF A DRAGGING BRAKE. COMPLIED WITH BRAKE BLEEDING AND ANTI-SKID FUNCTIONAL TEST. REF MM 32-42-00, REV 30. NO DISCREPANCIES NOTED.  BLEED PART LEAK CHECKED GOOD. TAXI CHECKED GOOD.
